On computing upper and lower bounds on the outputs of linear elasticity problems approximated by the smoothed finite element method

Xuan, Z.C., Lassila, T., Rozza, G. et al. (1 more author) (2010) On computing upper and lower bounds on the outputs of linear elasticity problems approximated by the smoothed finite element method. International Journal for Numerical Methods in Engineering, 83 (2). 174 - 195. ISSN 0029-5981

Abstract

Metadata

Authors/Creators:
  • Xuan, Z.C.
  • Lassila, T.
  • Rozza, G.
  • Quarteroni, A.
Copyright, Publisher and Additional Information: © 2010 Wiley. This is an author produced version of a paper subsequently published in International Journal for NUmerical Methods in Engineering. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: error bounds; linear elasticity; output; finite element method; smoothed finite element method
Dates:
  • Published: 9 July 2010
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Nov 2014 10:28
Last Modified: 26 Mar 2018 05:16
Published Version: http://dx.doi.org/10.1002/nme.2825
Status: Published
Publisher: Wiley
Refereed: No
Identification Number: https://doi.org/10.1002/nme.2825

Share / Export

Statistics